# SDR HNAA2021011400016

- Difficulty date: January 7, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 1 FASTENER FR 77 BETWEEN STR 8R-9R.  FABRICATED AND INSTALLED 1 BUSHING ON FRAME 77 BETWEEN STRINGERS 8R-9R, IAW EMB 145 SRM 53-32-01RE AND EO1-53-21-0001.
